# SDR CALA2025060405251

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N47370
- Make and model: Boeing 737-8
- Aircraft serial: 68823
- Aircraft time: 74 hours, 27 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING PERFORMED OPS CHECH OVERWING EMERGENCY DOOR IAW 52-22-51 OPS CHECK GOOD FOUND MAINT MSGE 527007 ACTIVE. PERFOMED. FIM 52-20 TASK 803 PSEU REPLACEMENT TEST. FAULT CLEARED, LIGHT EXTINGUISED. NO OTHER FAULTS NOTED. A/C OK TO CONTINUE.
